# SDR CALA2018021100593

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 30,002 hours, 17,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR STILL AT FRAME 68 HAS SPOT OF CORROSION ON FASTENER HOLE. INSTALLED REPAIR AT AFT CABIN L2 DOOR SILL FR68 IB NUTPLATE AREA IAW SRM 53-41-14-300-001 FIG 20101.
